# SDR C2XA04SH222

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 4,383 hours, 3,455 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Part number: 14576711401
- Condition: Gouged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT LOWER ENGINE COWLING WAS FOUND TO BE GOUGED ON THE INNER SKIN AT STATION XN1485.0.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A PATCH REPAIR IAW EMB 145 SRM 54-10-01 FIGURE 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
